# SDR 9507799986

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED ELEVATOR FLUTTER AND VIBRATION AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED AUTO-PILOT PITCH COMPUTER AND ELEVATOR SERVO DRIVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
